# SDR IPXA2023061093408

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 73,091 hours, 14,805 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Cover
- Part number: UNKNOWN
- Part serial: UNKNOWN
- Condition: Unknown
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NASLIDE/RAFT COVER DOOR L1 CATCHES ON FRAME VERY LOOSE.ADJUST AND REFIT L1 DOOR SLIDE COVER IAW AMM 25-61-01/401 PG D. SATIS FIT. OPS NORMAL
